From: Jack Broeren (firstname.lastname@example.org)
Date: Thu Jun 26 2003 - 06:49:39 PDT
I have to convert a file to pdf that contains a lot of diacrits. They
are coded using unicode combining diacrit codes and I am using a
times new roman unicode font. Most of the diacrits display ok, but
when i want to display a 't' with a dot below, the dot appears left below
in stead of centered below the 't'. Could this be a xep rendering error, can
around it, or do I just need a more up-to-date font ?
Jack Broeren (Ambrac)
--- Outgoing mail is certified Virus Free. Checked by AVG anti-virus system (http://www.grisoft.com). Version: 6.0.483 / Virus Database: 279 - Release Date: 5/19/2003
(*) To unsubscribe, send a message with words 'unsubscribe xep-support'
in the body of the message to email@example.com from the address
you are subscribed from.
(*) By using the Service, you expressly agree to these Terms of Service http://www.renderx.com/tos.html
This archive was generated by hypermail 2.1.5 : Thu Jun 26 2003 - 06:58:44 PDT